# SDR AUS20031125

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 65445433036
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UP HYDRAULIC PIPE CHAFED AND LEAKING. LOSS OF HYDRAULIC FLUID. SPRAY OF HYDRAULIC FLUID CONTAMINATED E1-3 AVIONICS RACK CONNECTORS D4115P AND D4067P.
